# SDR MWEA010333

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 592420713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT AFT BULKHEAD, ONE VERTICAL SUPPORT FRAME IS CRACKED AT LOWER END.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED NEW PART, SPLICE AND DOUBLERS.
